A 39-year-old female asked:
Disclaimer

i do believe the allergy shots indirectly are causing an inflammatory response in my body along with antihistamines adding to it. what can i do? i'm about to stop the shots. i do not want to gain anymore weight.

1 doctor answer
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Unlikely: that allergy shots cause inflammatory response or induce weight gain, antihistamines rather are appetite stimulants, review your problems with your doctor / allergist, good luck
Answered on Mar 25, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 28-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
2nd opinion: I presumed you have had a workup by an allergist who has instructed you on the proper technique on the nasal spray and you have followed the instructi ... Read More
1
1 thank
A 43-year-old member asked:
Dr. Yash Khanna
56 years experience Family Medicine
Indocin&benadryl: Yes you can there is no conraindication.
A 56-year-old female asked:
Dr. John Edmison
18 years experience Gastroenterology
No: Sleep is not an anti-histamine.
A 40-year-old male asked:
Dr. Nayla Mumneh
28 years experience Allergy and Immunology
In some: In some people it does get worse over time, in other it remains stable and eventually it tames down over time in the 5th and 6th decade. Play it by ea ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month